# SDR ASAA2022041337976

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 29,782 hours, 9,514 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: CA24401
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420000, FOUND #1 ENGINE CORE FIRE DETECTOR HARNESS MW0326 DAMAGED ON 12 O'CLOCK POSITION. (BUSHING CHAFFING THROUGH HARNESS). GROUNDED - YES. REPLACED AND TESTED MW0326 REF B737-900 AMM 26-11-02-000-802 AND -400-802. OPS NML. WORK ACCOMPLISHED ON #1 ENG.
